# SDR USAASB96180

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: M3902932248
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FL 1188 - CREW REPORTED EMERGENCY EXIT SIGN IN CENTER OF CABIN, ROW 9 OVERHEAD, IS LOOSE/INOP.  MAINTENANCE REPAIRED WIRING AT EMERGENCY EXIT SIGN SOCKET AND RESECURED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
